A note on Riemann hypothesis for curves and hypersurfaces over finite fields

Research output: Contribution to journalArticle

Abstract

We give what is arguably a simple (though certainly not elementary, cf. [12]) proof of the Riemann Hypothesis for (projective, smooth, geometrically connected) curves and hypersurfaces over finite fields, by an argument which reduces us to checking a few examples.

Original languageEnglish (US)
Pages (from-to)2328-2341
Number of pages14
JournalInternational Mathematics Research Notices
Volume2015
Issue number9
DOIs
StatePublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on Riemann hypothesis for curves and hypersurfaces over finite fields'. Together they form a unique fingerprint.

  • Cite this